# SDR UIEA2021091481988

- Difficulty date: September 7, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 23,056 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987863
- Part serial: 1319
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

AFT CABIN TEMP CONTROL SYSTEM INOP ( CABIN COMPT TEMP CONTROL SYSTEM /  ALL CARGO CONFIGURATION )( TRANSFERRED TO MEL 21-61-01-02, CAT C, DUE DATE 17 SEP21. MDDR 153159. MCC NOTIFIED. PLACARD INSTALLED. LP 1407696: T/S PER FIM 21-60 FT 804 TO STEP 52 SHEET 5, " TRIM VALVE "  MSG ON ZONE TEMP BITE, TABLE B SHEET 2. PERF CONT CHECK FROM CONNECTOR D770B PINS C13,C15 TO PINS 2.1 CONNECTOR D700 CHECK GOOD, SWAPPED FWD AND AFT TRIM AIR VALVES IAW AMM 21-61-02. REMOVED AND INSTALLED FWD AND AFT TRIM VALVES TO ORIG POSITIONS. IAW AMM 21-61-07. REMOVED AND REPLACED AFT TRIM CONTROL VALVE IAW AMM 21-61-07. OPS CHECK GOOD. THIS CLEARS DMI 153159. MCC NOTIFIED. PLAC REMOVED.
